Homeopathy and Health Forum
Nux Vom aggravation, good or bad?Hi,
I've been taking nux vom 30c on and off to help with stomach issues. I took it last weekend a few times, I think about 3 to 4 doses, and for the last 4 days I have been worse instead of better. My stomach issues have increased and I've also experienced other symptoms such as, achy flu-like feeling, fatigue, stuffed up nose, small amounts of blood when I blow my nose and mild constipation.
Could this mean I took too much? Or is it the wrong remedy? It worked for me previously though.
Nikky10 on 2017-11-08
This thread continues beneath the following ad.
Sounds like you took too much. Even if a remedy had worked in the past, it should not be taken much. When it starts adverse symptoms the dosage must be stopped.
See if the symptoms go away by waiting for a couple of days and if not you can drink coffee to reduce these effects.
maheeru on 2017-11-08Welcome Nikky.
In future if you have similar symptoms from the past when Nux worked, you can use it, otherwise you need to find a medicine that matches the symptoms at that point.
maheeru on 2017-11-10
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.